How To Treat Skin Irritation Caused By Anti-mosquito Lotion?
Good afternoon. R nTo introduce me to my 14-year-old daughter. R nSo this was what happened last night I used an anti-mosquito lotion (auta *) and after a few hours at 11.50 at night there were rashes and itching on my hands and feet. . because I use the lotion only on my feet and hands. how do you treat this problem and is this an irritation? thank you..
Hello Princess, Thank you for the question.
The appearance of itchy skin rashes due to the use of a product may be caused by an allergy to the content that is in the product. Skin rashes that appear may be biduran. In addition to feeling itchy, this skin rash can feel sore / hot. Skin rashes can increase in number. What you can do is stop using this product immediately. You are also advised to avoid scratching itchy skin rashes. You can do a cold compress, using salicyl powder or calamine lotion to reduce itching. If the skin rash increases, please see your doctor for further examination and treatment. The doctor will prescribe antihistamines and anti-inflammatory drugs depending on the severity of the condition you are experiencing. In the future, you should not use the product to avoid the same complaint.
Hopefully this information is useful.